Calculus of Variations and Partial Differential Equations

, Volume 47, Issue 1, pp 433–435

Erratum to: Partial regularity of stable solutions to the Emden equation


DOI: 10.1007/s00526-012-0565-5

Cite this article as:
Wang, K. Calc. Var. (2013) 47: 433. doi:10.1007/s00526-012-0565-5
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsThe University of SydneySydneyAustralia
  2. 2.Wuhan Institute of Physics and MathematicsChinese Academy of SciencesWuhanChina